# SDR MALA020207

- Difficulty date: March 22, 2002
- Submitted: March 26, 2002
- Operation: Air carrier
- Aircraft: N453XJ
- Make and model: Saab 340B
- Aircraft serial: 340B453
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Box
- Part number: D49412001
- Part serial: 6320397
- Condition: Defective
- Stage of operation: CL
- How discovered: L
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

UPON DEPARTURE FROM YNG ON FLIGHT #3397, GEAR WOULD NOT RETRACT INTO UPLOCKED POSITION.  QRH FOLLOWED AND FLIGHT WAS MADE TO DTW WITH THE GEAR DOWN.  MAINTENANCE REMOVED AND REPLACED LANDING GEAR CONTROL BOX, PN D494-12-001, SN/ON 632/03-97. SN/OFF 677/08-98.  PERFORMED OPS CHECKS IAW SAAB AMM CH. 32-01-05.  ALL CHECKS GOOD.
